# SDR MALA964991

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3355 - AFTER ROTATION, THE CARGO DOOR WARNING LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO YNG.  MAINTENANCE INSPECTED THE DOOR MECHANISMS.  THE DISCREPANCY COULD NOT BE DUPLICATED.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
